MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203375-38
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported shaft stretching was confirmed.The reported difficulty to advance could not be replicated in a testing environment as it was related to operational context of the procedure.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficulty to advance could not be determined.The reported shaft stretching appears to be related to operational context.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that prior to use the 3.75x38mm esprit btk system had difficulty advancing over the 0.014 command es guide wire and through the guide wire exit port, resulting in the shaft stretching.The shaft was then cut with a blade in order to remove the esprit from the guide wire.The procedure was completed using the same guide wire and a new device.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22167374
Report Number2024168-2025-05881
Device Sequence Number18100271
Product Code NXW
UDI-Device Identifier08717648357176
UDI-Public(01)08717648357176(11)250219(17)270218(10)5021961
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203375-38
Device Catalogue Number1203375-38
Device Lot Number5021961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown